Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 76, NWS Paducah, KY

July 3, 2011Jefferson County, Wayne County, Illinois

NWS Paducah, KY issued this flash flood warning at Jul 3, 2011, 2:23 PM CDT for Jefferson County, Wayne County, Illinois. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 2:23 PM CDT (19:23 UTC)
Expired
Jul 3, 2011, 4:48 PM CDT
In force
2 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, IL, Wayne County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 2:45 PM CDTFLASH FLOODWayne City, ILWATER OVER HIGHWAY 242 IN THE CITY. SEVERAL OTHER CITY ROADS HAVE FLOWING WATER OVER THEM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1911 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1911 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WGUS53 KPAH 031923
FFWPAH
ILC081-191-032315-
/O.NEW.KPAH.FF.W.0076.110703T1923Z-110703T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
223 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
  WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 615 PM CDT.

* AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS ACROSS THE 
  WARNED AREA. RADAR ESTIMATED THAT AS MUCH AS 1 TO 3 INCHES OF RAIN 
  HAD FALLEN ACROSS NORTHERN JEFFERSON AND WESTERN WAYNE COUNTIES 
  SINCE 1 PM.

* LOCATIONS IN THE WARNING INCLUDE...
  WOODLAWN...
  DIX...
  WAYNE CITY...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3860 8815 3826 8816 3825 8870 3812 8871
      3813 8915 3847 8914 3848 8870 3861 8869

$$
2 follow-up statements
767 
WGUS73 KPAH 032025
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
325 PM CDT SUN JUL 3 2011

ILC081-191-032315-
/O.CON.KPAH.FF.W.0076.000000T0000Z-110703T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IL-WAYNE IL-
325 PM CDT SUN JUL 3 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WAYNE
AND JEFFERSON COUNTIES IN SOUTH CENTRAL ILLINOIS...

AT 245 PM CDT...FLASH FLOODING WAS REPORTED IN WAYNE CITY...WITH 
WATER FLOWING OVER HIGHWAY 242. SEVERAL OTHER CITY ROADS WERE ALSO 
REPORTED WITH WATER FLOWING OVER THEM. DOPPLER RADAR INDICATED THE 
HEAVIEST RAIN HAD FALLEN ACROSS NORTHERN JEFFERSON AND WESTERN WAYNE 
COUNTIES...IMPACTING COMMUNITES FROM WOODLAWN TO DIX AND WAYNE CITY. 
AS MUCH AS 2 TO 4 INCHES OF RAIN WAS ESTIMATED TO HAVE FALLEN OVER 
THE PAST 2 HOURS.

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVIEST RAIN HAD SHIFTED SOUTH OF THE AFOREMENTIONED LOCATIONS. 
HOWEVER...RUNOFF FROM VERY HEAVY RAIN OVER THE PAST FEW HOURS WILL 
LIKELY MAINTAIN THE FLASH FLOODING THREAT FOR A WHILE LONGER. IT 
WILL TAKE SOME TIME FOR FLOOD WATERS TO RECEDE IN CREEKS... 
STREAMS...AND LOCAL DRAINAGE SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3860 8815 3826 8816 3825 8870 3812 8871
      3813 8915 3847 8914 3848 8870 3861 8869

$$
577 
WGUS73 KPAH 032148
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
448 PM CDT SUN JUL 3 2011

ILC081-191-032155-
/O.CAN.KPAH.FF.W.0076.000000T0000Z-110703T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IL-WAYNE IL-
448 PM CDT SUN JUL 3 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WAYNE AND JEFFERSON
COUNTIES IN SOUTH CENTRAL ILLINOIS...

AT 445 PM CDT...DOPPLER RADAR INDICATED THE HEAVIEST RAIN HAD 
SHIFTED SOUTH OF THE WARNED AREA. WITH NO ADDITIONAL REPORTS OF 
FLASH FLOODING OVER THE PAST HOUR...THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.

LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE OVER PORTIONS OF 
JEFFERSON AND WAYNE COUNTIES THROUGH EARLY EVENING. HOWEVER...THE 
ADDITIONAL RAIN IS NOT EXPECTED TO RESULT IN RENEWED FLOODING ISSUES.

LAT...LON 3860 8815 3826 8816 3825 8870 3812 8871
      3813 8915 3847 8914 3848 8870 3861 8869

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 12:42 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 3, 12:42 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
1242 PM CDT SUN JUL 3 2011

.UPDATE...
UPDATED AVIATION SECTION FOR 18Z TAF ISSUANCE. THE DISCUSSION AND
REMAINDER OF THIS UPDATE SECTION ARE UNCHANGED.

DECIDED TO ISSUE A HEAT ADVISORY FOR WESTERN AND SOUTHERN PORTIONS
OF THE AREA THIS AFTERNOON. MOISTURE WILL POOL ALONG AND AHEAD OF
THE FRONT...AS THE LOW-LEVEL THERMAL RIDGE SETTLES OVER THE
REGION. COULD HAVE PROBABLY ISSUED IT FOR THE ENTIRE AREA...IF NOT
FOR THUNDERSTORMS.

SCATTERED THUNDERSTORMS DEVELOPED ALONG THE COLD FRONT JUST NORTH
OF THE AREA THIS MORNING. THESE SHOULD SLIDE SOUTH AND EAST
THROUGH THE EVANSVILLE TRI STATE AREA INTO THE EARLY AFTERNOON.
THEY MAY DEVELOP SOUTHWARD THROUGH THE PENNYRILE AS WELL. THE
OUTFLOW SHOULD HOLD CONDITIONS DOWN IN THE NORTHEAST AND EAST.
THE FRONT ITSELF WILL LIKELY HOLD IT DOWN ALONG INTERSTATE 64 IN
ILLINOIS.

TRIED TO TWEAK OUT THE GRIDS TO ACCOUNT FOR THIS EVOLUTION...AND
THE PROSPECT OF MORE CONVECTION MOVING EAST INTO THE AREA FROM
MISSOURI LATER THIS AFTERNOON AND EVENING.

ALSO UPDATED THE TAFS AT KEVV AND KOWB TO TIME THIS FIRST ROUND OF
POTENTIAL CONVECTION THROUGH THE AREA. OUTFLOW WINDS COULD CREATE
SOME PROBLEMS...EVEN THE TS DOES NOT DIRECTLY IMPACT THE TERMINALS.

&&

.DISCUSSION...
TOUGH FORECAST WITH RATHER LOW CONFIDENCE IN OVERALL SHOWER/STORM
CHCS FOR MUCH OF THE FORECAST PERIOD. JUST REALLY NOT A WHOLE LOT
TO HANG OUR HATS ON AS FAR AS MODEL TO MODEL CONSISTENCY OR EVEN
RUN TO RUN CONSISTENCY.

ONGOING SCT SHOWERS/THUNDER UP IN THE I 64 CORRIDOR WILL LIKELY
DISSIPATE IN THE NEXT COUPLE OF HOURS AS THE OUTFLOW BOUNDARY HAS
WELL OUTRUN THE CONVECTION. THIS OUTFLOW BOUNDARY...CURRENTLY
CROSSING THE OHIO RIVER AS SEEN  ON RADAR MOSAIC...WILL NEED TO BE
WATCHED FOR STORM INITIATION TODAY AS SURFACE HEATING DESTABILIZES
THE BOUNDARY LAYER BY MID/LATE MORNING. KEY MAY BE WHERE THE
BOUNDARY IS AT THAT TIME...AND WHETHER IT SLOWS/STALLS OR PUSHES
SOUTH INTO TN. ANOTHER ISSUE TODAY INTO TONIGHT WILL BE WITH THE
WEAK COLD FRONT STILL OFF TO OUR NORTH THIS MORNING. THIS FEATURE
COULD ALSO SERVE TO SUPPORT STORMS THIS AFTERNOON INTO THE
EVENING...ESP NORTH HALF OF THE REGION.

LATER TONIGHT INTO MONDAY...THE STRONGEST SIGNAL OF THE FORECAST
PERIOD IN THE FORM OF A MID LVL SHORT WAVE MOVING SE IN BROAD NW
FLOW ALOFT WILL MAKE ITS WAY INTO THE REGION. THUS...POPS WILL BE
RAISED TO NEAR 50 PERCENT LATE TONIGHT OVER SW IL...AND MOST
LOCATIONS MONDAY. SEVERAL LIMITING FACTORS CONCERNING THE
POSSIBILITY OF A FEW SEVERE STORMS WITH THIS FEATHER. MODELS KEEP
DECENT INSTABILITY BEHIND THE SFC FRONT MONDAY...BUT DO NOT LIKE
FORECASTING SEVERE CONVECTION VERY FAR NORTH OF A COLD FRONT. WIND
FIELDS ALSO NOT IMPRESSIVE. HOWEVER...IF WE CAN GET ENOUGH SURFACE
HEATING GOING...THE MID LEVEL FEATURE COULD KICK OFF SOME PULSE TYPE
SEVERE STORMS OR CLUSTERS.

AFTER MONDAY...FORECAST REALLY BECOMES MUDDLED AS WE REMAIN IN A
BROAD NW FLOW ALOFT REGIME WITH HIGH PRESSURE ANCHORED OVER THE FOUR
CORNERS REGION. THIS NW FLOW WILL LIKELY BRING ANOTHER SFC FRONT
INTO THE REGION SOMETIME WED OR THU...BUT THERE ARE TIMING ISSUES
BETWEEN MEDIUM RANGE MODELS. WENT WITH THE SREF IN THIS CASE...WHICH
ALONG WITH THE 00Z ECMWF...BRINGS THE FRONT INTO THE OHIO VALLEY
WED. THIS SEEMS TO BE THE NEXT DECENT CHANCE FOR SCT SHOWERS AND
THUNDERSTORMS....WHICH MAY LINGER INTO WED NIGHT/THU.

AFTER ANOTHER POSSIBLE HOT DAY TODAY WITH HEAT INDICES 95 TO 100
MANY LOCATIONS...WILL SEE SOMEWHAT OF A COOL DOWN BACK TOWARD 90 AS
WE HEAD INTO NEXT WEEK...WITH INCREASED CLOUDS/SCT CONVECTION AND
MORE OF AN ELY WIND FLOW.

&&

.AVIATION...
BONAFIDE THUNDERSTORMS ARE PUSHING EAST AND NORTH OF KEVV AND KOWB.
BACKED OFF OF THE TEMPO TS...OPTING FOR A VCTS FOR AN HOUR OR TWO TO
START THE PERIOD. AN OUTFLOW BOUNDARY IS LIKELY GOING TO RESULT IN
VARIABLE WINDS THROUGH THE AFTERNOON AT KEVV AND POSSIBLY KOWB.

NEXT ROUND OF CONVECTION OVER CENTRAL MISSOURI LOOKS LIKE IT WILL
ARRIVE AT KCGI AFTER 21Z...AND INTO THE EVENING ELSEWHERE. NOT SURE
HOW FAR SOUTH AND EAST THIS ACTIVITY WILL GET BEFORE LOSS OF HEATING
THIS EVENING...SO JUST MENTIONED A CB TO ACCOUNT FOR IT FOR NOW.

STILL EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS SPREADING SOUTH
AND EAST THROUGH THE AREA MONDAY MORNING. MENTIONED MVFR CONDITIONS
WITH TS IN A PROB GROUP AT ALL SITES.

LIGHT SOUTHWEST WINDS WILL PREVAIL THIS AFTERNOON AHEAD OF THE
THUNDERSTORMS...THEN LIGHT AND VARIABLE WINDS WILL BE THE RULE.
CANNOT RULE OUT SOME FOG DEVELOPMENT TONIGHT...BUT NOT CONFIDENT
ENOUGH TO MENTION NOW...GIVEN UNCERTAINTIES IN TIMING STORMS AND ANY
SUBSEQUENT CLEARING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALLARD-CALLOWAY-
     CARLISLE-FULTON-GRAVES-HICKMAN-LIVINGSTON-MARSHALL-
     MCCRACKEN.

MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-FRANKLIN-
     HARDIN-JACKSON-JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-
     UNION IL-WILLIAMSON.

IN...NONE.
&&

UPDATE....DRS
Hazardous weather outlook, Jul 3, 11:09 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1109 AM CDT SUN JUL 3 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1109 AM CDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY HAS BEEN ISSUED FOR SOUTHEAST MISSOURI...MUCH OF
SOUTHERN ILLINOIS...AND THE PURCHASE AREA OF WEST KENTUCKY THROUGH
7 PM. HEAT INDEX VALUES WILL HOVER AROUND 105 DEGREES FOR MUCH OF
THE AFTERNOON.

SCATTERED TO NUMEROUS THUNDERSTORMS NEAR A WEAK COLD FRONT WILL
MOVE EAST SOUTHEAST ACROSS THE EVANSVILLE TRI STATE AREA THROUGH
THE EARLY AFTERNOON. OTHER SCATTERED STORMS MAY DEVELOP SOUTHWARD
THROUGH THE PENNYRILE EARLY THIS AFTERNOON.

LATER THIS AFTERNOON AND THIS EVENING...THUNDERSTORMS ARE EXPECTED
TO SPREAD EASTWARD INTO PORTIONS OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS. THESE STORMS MAY EVENTUALLY MOVE INTO WEST
KENTUCKY AND SOUTHWEST INDIANA AS WELL.

DUE TO THE DEGREE OF INSTABILITY OVER THE REGION...ANY STORM THAT
DEVELOPS THIS AFTERNOON OR THIS EVENING COULD BRIEFLY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

AFTER MIDNIGHT TONIGHT...A COMPLEX OF THUNDERSTORMS MAY MOVE INTO
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI AND SOUTHWEST INDIANA. AN
ISOLATED DAMAGING WIND THREAT CANNOT BE RULED OUT WITH THESE
STORMS...IF THEY REACH THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON THE 4TH OF JULY...AND
POSSIBLY LINGER INTO THE EVENING HOURS. ISOLATED STORMS OR
CLUSTERS OF STORMS COULD PULSE UP AND REACH SEVERE LEVELS FOR
BRIEF PERIODS OF TIME...ESPECIALLY IN THE AFTERNOON AND EARLY
EVENING.

ANOTHER CHANCE OF THUNDERSTORMS WILL ENTER THE FORECAST...MAINLY
WEDNESDAY THROUGH FRIDAY. THE HIGHEST CHANCE OF ANY SEVERE STORM
POTENTIAL RIGHT NOW LOOKS TO BE FROM WEDNESDAY INTO WEDNESDAY
NIGHT AS ANOTHER WEAK COLD FRONT PUSHES INTO THE REGION.

MINOR TO MODERATE FLOODING WILL CONTINUE ON SOME RIVERS ACROSS THE
REGION...ESPECIALLY ALONG THE MISSISSIPPI RIVER. REFER TO THE
LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST RIVER
FLOOD INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION CANNOT BE RULED OUT OVER PORTIONS OF THE AREA
TODAY...TONIGHT AND MONDAY.

DRS

In the hours before

Local storm report, Jul 3, 1:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
159 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             DIX                     38.44N 88.94W
07/03/2011  M1.00 INCH       JEFFERSON          IL   NWS EMPLOYEE

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 10:51 AM CDTHeat AdvisoryPAHAlexander, Franklin, Hardin, Jackson, Johnson, Massac and 6 more7 hr
Jul 3, 1:38 PM CDTSevere Thunderstorm WarningPAHJefferson37 min
Jul 3, 1:45 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne34 min
Jul 3, 2:13 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne28 min
Jul 3, 2:52 PM CDTSevere Thunderstorm WarningPAHHamilton23 min
Jul 3, 3:11 PM CDTSevere Thunderstorm WarningPAHWhite34 min

Nearby

Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.